# SDR UALA2012010500110

- Difficulty date: January 4, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 47,031 hours, 19,031 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED ON 3 SVS TEST.  EPSU EXT LOAD EMER R.  FOUND ONE EMERGENCY LIGHT INOPERATIVE AT THE FWD RT OVERWING DOOR. RELAMPED, OP CHECKED OKAY.
